# SDR SWAA2015052740076

- Difficulty date: April 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 43,516 hours, 20,014 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT STAB STATION 92.70, CRACKED ON VERTICAL STIFFENER LOCATED SECOND STIFFENER BACK ON LOWER END.  REPAIRED RIB IAW SRM.
